# SDR GTIA2022060636466

- Difficulty date: June 2, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N625NK
- Make and model: Airbus A320-232
- Aircraft serial: 5954
- Aircraft time: 29,660 hours, 13,534 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

APPROX 50 MINUTES AFTER T/O AT FL320 FA REPORTED "DIRTY FEET" SMELL IN FWD CABIN & GALLEY-PER GROUND OPS TEST O PACKS OFF ENGINE AND APU, NO DEAULT/ODORS NOTED IAW TSM 05-50-00.A/C OK FOR SERVICE
